American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(54E35) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 91 to 120 of 134 found      Go to page: 1 2 3 4 5

[91] Peter J. Nyikos. Metrizability and the Fr\'echet-Urysohn property in topological groups . Proc. Amer. Math. Soc. 83 (1981) 793-801. MR 630057.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[92] E. Michael. Inductively perfect maps and tri-quotient maps . Proc. Amer. Math. Soc. 82 (1981) 115-119. MR 603613.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[93] H. H. Hung. On a theorem of Arhangel\cprime ski\u\i . Proc. Amer. Math. Soc. 82 (1981) 629-633. MR 614891.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[94] W. Bula, W. Dębski and W. Kulpa. A short proof that a compact ordered space cannot be mapped onto a nonmetric product . Proc. Amer. Math. Soc. 82 (1981) 312-313. MR 609675.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[95] R. W. Hansell. Some consequences of $(V=L)$ in the theory of analytic sets . Proc. Amer. Math. Soc. 80 (1980) 311-319. MR 577766.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[96] Teodor C. Przymusiński. The existence of $Q$-sets is equivalent to the existence of strong $Q$-sets . Proc. Amer. Math. Soc. 79 (1980) 626-628. MR 572316.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[97] Takemi Mizokami. On submetrizability and $G\sb{\delta }$-diagonals . Proc. Amer. Math. Soc. 78 (1980) 111-115. MR 548095.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[98] Ludvik Janos, Hwei Mei Ko and Kok Keong Tan. Edelstein's contractivity and attractors . Proc. Amer. Math. Soc. 76 (1979) 339-344. MR 537101.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[99] Teodor C. Przymusiński. On the notion of $n$-cardinality . Proc. Amer. Math. Soc. 69 (1978) 333-338. MR 0491191.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[100] S. A. Stricklen. Closed mappings of nowhere locally compact metric spaces . Proc. Amer. Math. Soc. 68 (1978) 369-374. MR 0478114.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[101] R. H. Marty. Sequential continuity in dyadic spaces . Proc. Amer. Math. Soc. 66 (1977) 363-364. MR 0500813.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[102] Kevin Broughan. Four metric conditions characterizing \v Cech dimension zero . Proc. Amer. Math. Soc. 64 (1977) 176-178. MR 0515020.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[103] S. Purisch. The orderability and suborderability of metrizable spaces . Trans. Amer. Math. Soc. 226 (1977) 59-76. MR 0428296.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[104] Donald Hackler. Compact groups of real power need not be metrizable . Proc. Amer. Math. Soc. 63 (1977) 187. MR 0442896.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[105] Sam B. Nadler. An embedding theorem for certain spaces with an equidistant property . Proc. Amer. Math. Soc. 59 (1976) 179-183. MR 0410686.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[106] Yoshio Tanaka. A characterization for the products of $k$- and $\aleph \sb{0}$-spaces and related results . Proc. Amer. Math. Soc. 59 (1976) 149-155. MR 0415580.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[107] Harold W. Martin. A note on the metrization of $\gamma $-spaces . Proc. Amer. Math. Soc. 57 (1976) 332-336. MR 0413056.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[108] H. H. Hung. One more metrization theorem . Proc. Amer. Math. Soc. 57 (1976) 351-353. MR 0405366.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[109] David Sanders. Metric spaces in which minimal circuits cannot self-intersect . Proc. Amer. Math. Soc. 56 (1976) 383-387. MR 0414425.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[110] H. H. Hung. Some metrization theorems . Proc. Amer. Math. Soc. 54 (1976) 363-367. MR 0405365.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[111] Gary Gruenhage. Continuously perfectly normal spaces and some generalizations . Trans. Amer. Math. Soc. 224 (1976) 323-338. MR 0428275.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[112] Harold W. Martin. Weak bases and metrization . Trans. Amer. Math. Soc. 222 (1976) 337-344. MR 0423311.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[113] D. Burke, R. Engelking and D. Lutzer. Hereditarily closure-preserving collections and metrization . Proc. Amer. Math. Soc. 51 (1975) 483-488. MR 0370519.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[114] Ralph R. Sabella. Spaces in which compact sets have countable local bases . Proc. Amer. Math. Soc. 48 (1975) 499-504. MR 0370522.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[115] J. A. Guthrie and Michael Henry. Metrization and paracompactness in terms of real functions. Bull. Amer. Math. Soc. 80 (1974) 720. MR 0341398.
Abstract, references, and article information   
View Article: PDF

[116] J. L. Cornette. Separable Menger-regular Hausdorff curves are metrizable . Proc. Amer. Math. Soc. 45 (1974) 281-284. MR 0383366.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[117] Peter W. Harley. Metric and symmetric spaces . Proc. Amer. Math. Soc. 43 (1974) 428-430. MR 0336713.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[118] Hans-Christian Reichel. A note on zero-dimensional spaces with the star-finite property . Proc. Amer. Math. Soc. 42 (1974) 307-311. MR 0328863.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[119] Michael D. Rice. Covering and function theoretic properties of uniform spaces. Bull. Amer. Math. Soc. 80 (1974) 159-163. MR 0331335.
Abstract, references, and article information   
View Article: PDF

[120] M. R. Krom. Cartesian products of metric Baire spaces . Proc. Amer. Math. Soc. 42 (1974) 588-594. MR 0334138.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 91 to 120 of 134 found      Go to page: 1 2 3 4 5


Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia